# SDR AALA202209204725

- Difficulty date: September 17, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N927UW
- Make and model: Airbus A300*
- Aircraft serial: 6625
- Aircraft time: 24,102 hours, 9,437 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR ASSIST BOTTLE PRESSURE INDICATION ON FLIGHT ATTENDANTS PANEL INOPERATIVE.  MAINTENANCE FOUND THE L1 DOOR ASSIST BOTTLE PRESSURE IN THE YELLOW BAND AND SERVICED THE DOOR ASSIST BOTTLE PER AMM 52-10-00. A SATISFACTORY OPERATIONAL CHECK OF THE FLIGHT ATTENDANTS PANEL DOOR PRESSURE INDICATIONS WAS ACCOMPLISHED.
